# SDR SWAA2015031237349

- Difficulty date: March 4, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 27,929 hours, 16,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD BULLNOSE EMER EXIT LIGHT LOOSE AT ROW 3.  SECURED LIGHT IAW MM.
